# SDR YENA2025062000638

- Difficulty date: June 17, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N944JT
- Make and model: Airbus A321-231
- Aircraft serial: 06359
- Aircraft time: 43,647 hours, 8,532 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#524, LAX-JFK. JUST PRIOR TO LANDING INFLIGHT REPORTED A BURNING SMELL IN THE CABIN FWD AND AFT. LASTED APPROX. 1 MINUTE NO SMELL NOTED IN COCKPIT; COMPLIED WITH INFO NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10, CABIN ITEMS PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085-D. AIRCRAFT IS OK FOR SERVICE.
